Alert archive / Maine / Gale Warnings in 2017
Gale Warning 41, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 12, 2017, 2:29 PM EST. It took effect at Dec 13, 2017, 9:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2017, 2:29 PM EST (19:29 UTC)
- In effect from
- Dec 13, 2017, 9:00 AM EST
- Expired
- Dec 14, 2017, 2:51 AM EST
- In force
- 18 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
755 WHUS71 KGYX 121929 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 229 PM EST Tue Dec 12 2017 ANZ150>154-130930- /O.CAN.KGYX.GL.W.0040.000000T0000Z-171213T0600Z/ /O.NEW.KGYX.GL.W.0041.171213T1400Z-171214T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 229 PM EST Tue Dec 12 2017 ...GALE WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 11 AM EST THURSDAY... The National Weather Service in Gray has issued a Gale Warning, which is in effect from 9 AM Wednesday to 11 AM EST Thursday. * WINDS...West 20 to 30 kt with gusts up to 40 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ARNOTT
5 follow-up statements
930 WHUS71 KGYX 130414 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1114 PM EST Tue Dec 12 2017 ANZ150>154-131815- /O.CON.KGYX.GL.W.0041.171213T1400Z-171214T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1114 PM EST Tue Dec 12 2017 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 11 AM EST THURSDAY... * WINDS...West 20 to 30 kt with gusts up to 40 kt. * SEAS...4 to 9 feet, except 2 to 4 feet in the bays. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
507 WHUS71 KGYX 130830 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 330 AM EST Wed Dec 13 2017 ANZ150>154-132230- /O.CON.KGYX.GL.W.0041.171213T1400Z-171214T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 330 AM EST Wed Dec 13 2017 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 AM EST THURSDAY... * WINDS...West 20 to 30 kt with gusts up to 45 kt. * SEAS...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
473 WHUS71 KGYX 131945 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 245 PM EST Wed Dec 13 2017 ANZ150>154-140945- /O.CON.KGYX.GL.W.0041.000000T0000Z-171214T1600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 245 PM EST Wed Dec 13 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...West 20 to 30 kt with gusts up to 45 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
107 WHUS71 KGYX 132339 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 639 PM EST Wed Dec 13 2017 ANZ150>154-141100- /O.EXT.KGYX.GL.W.0041.000000T0000Z-171214T1100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 639 PM EST Wed Dec 13 2017 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...West 20 to 30 kt with gusts up to 40 kt. * SEAS...7 to 10 feet, except 2 to 4 feet in the bays. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
383 WHUS71 KGYX 140751 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 251 AM EST Thu Dec 14 2017 ANZ150-152-154-142200- /O.CAN.KGYX.GL.W.0041.000000T0000Z-171214T1100Z/ /O.NEW.KGYX.SC.Y.0104.171214T0751Z-171215T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 251 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Gray has issued a Small Craft Advisory, which is in effect until 7 AM EST Friday. The Gale Warning has been cancelled. * WINDS...West 15 to 25 kt with gusts up to 30 kt. * SEAS...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ151-153-142200- /O.CAN.KGYX.GL.W.0041.000000T0000Z-171214T1100Z/ /O.NEW.KGYX.SC.Y.0104.171214T0751Z-171215T1200Z/ Penobscot Bay-Casco Bay- 251 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Gray has issued a Small Craft Advisory, which is in effect until 7 AM EST Friday. The Gale Warning has been cancelled. * WINDS...West 10 to 20 kt with gusts up to 30 kt. * SEAS...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 12, 1:19 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 12, 1:19 PM EST, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
119 PM EST Tue Dec 12 2017
.SYNOPSIS...
Low pressure over New England will strengthen and lift north and
east of the region tonight and on Wednesday...with heavy snow and
rain through this evening giving way to mountain snow showers and
strong westerly winds on Wednesday. The coldest air of the season
will move into the region behind this system for the remainder of
the week...with a few chances for additional show showers.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
115pm Update: Added coastal Rockingham/York/Cumberland to the
advisory as correlation coefficient off of GYX 88D matches with
observations showing warm air aloft moving ahead of coastal
front at the surface...resulting in a period of sleet and
freezing rain. No other significant changes at this time.
945am Update: No changes to the headlines with this morning
update. Initial around of snow has produced 1-3 inches across
the region. Biggest changes are to match most recent local WRF
and GFS LAMP data which indicates a much slower transition to
above freezing temperatures...with nearly all inland likely
remaining below freezing through the event. Primary low
continues to lift through New York with surface pressure falls
not really yet pin pointing the location of secondary
development. Coastal front is well evident on GYX 88D as a fine
line that is now beginning to lift north and west. Already
seeing precipitation filling in to the west in response to
strengthening mid and upper level forcing. Thus...snow will
redevelop with coastal changeover to rain during the mid
afternoon...with some mix likely north of this as warm air aloft
briefly lifts north before precipitation ends. Have to watch
interior York/Cumberland for warning level amounts...but amounts
thus far have been less than previous forecasts...so while
rates will shortly increase...inherited snow totals still
looking good.
7am update... Snow has started across most of southern Maine and
New hampshire. Visibilities are decreasing as snow increases to
the southwest. The Cold air damming has continued to strengthen
with even all buoys continuing to report NW flow, this may keep
the precipitation as snow even longer along the coast.
Prev Disc...
***Widespread snowfall expected ****
Low pressure will move through the region today bringing heavy
snow, mixing with and changing to rain along the coast.
Currently: At 3am a low pressure center was located over
Georgian bay, with a secondary low forming over Pittsburg PA.
Pressure falls have been increasing to the southeast over the
past few hours with the PA low expected to take over as the main
center by daybreak. Ahead of this low a broad region of light
precipitation extended into New Hampshire.
Across Northern New England a strong region of cold air damming
is in place, with a 1020mb high extending from New Brunswick
south across coastal Maine to the New Hampshire/Massachusetts
line. Within this region temperatures have continued to cool
overnight despite advancing cloud cover from the approaching
storm.
Morning: Snow will continue to move into the region this
morning, overspreading the entire CWA by mid-morning. The low
levels remain quite dry with dewpoints in the single digits
north and near 20 south. Thus the initial precipitation may take
a while to reach the surface. This has been reflected in
upstream observations over New York state. Snowfall will
increase this morning as the low intensifies and the low levels
saturate. With the cold air damming expect ptype to remain as
snow through the morning for all but extreme southern New
Hampshire where a bit of mixing is possible just before noon.
Expect a quick 2-3" of snow as the initial round of
precipitation moves in.
Afternoon: By afternoon we see two things occur. First the
heavier qpf makes its way into maine and encounters the strong
coastal front. Expect this to result in a maxima in
precipitation rates just inland of the front. Snowfall rates of
1"/hr are possible in this area, extending across the
Foothills. Meanwhile the low center begins to track across
southern New Hampshire and up Penobscot bay. As it does it will
erode some of the same surface cold air that's helping to
enhance snow totals. This will result in a very tight gradient
in snowfall between the haves and the have nots. The area with
the most uncertainty remains Kennebec and Waldo counties.
Snow: 6-10 inches of snow across a broad brush of the mountains
and northern portion of the area. The sticking points remain
the coastal zones where rain can mix in. With the warm air
coming in all at once as the low passes overhead, expect a
minimal amount of sleet or freezing rain to occur during the
transition.
Headlines: A few changes to the existing headlines this
morning. The Winter Weather Advisories have been expanded to
Eastern Hillsborough and Interior Rockingham counties. This
reflects the current colder temperatures there which should
allow them to pick up near advisory level snowfall. There may
also be a brief burst of sleet or freezing rain as the
precipitation type changes midday which will result in slick
roads and warrants an advisory expansion.
Winter Weather Advisories have been converted to Winter Storm
warnings for Sullivan, Merrimack, and Belknap counties in NH.
This reflects slightly higher snow totals overall for these
areas, especially in the higher terrain.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
As the low moves off into Eastern Maine this evening cold air
will come rushing back in behind it as the precipitation cuts
off. For the northern Mountains, this will mean another few
inches of snow on the backside as the precipitation wraps around
behind the cold front. At the coast precipitation will come to
an end with a chance for some light drizzle or freezing drizzle
to take over at the end.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Upper low pressure is expected to cross the forecast area Wed.
This will bring several sensible wx impacts to the region. The
two higher confidence impacts will be much colder air and gusty
winds. As the cold front crosses the area behind the trof
axis...temps will likely hold steady or fall during the day Wed.
In addition...with the strong CAA winds will become gusty...and
could approach 30 to 35 kts into Wed evening. Gradient flow is
expected to continue overnight...so I used raw model 2 m temps
for lows in the well mixed environment. As readings fall into
the teens and single digits...wind chill values will also drop
to near zero...and as cold as ten below in the Nrn zones.
The more uncertain part of the Wed forecast will be coverage and
intensity of snow showers. The upper low itself should provide
some support for snow showers as it swings overhead...so I have
at least slight chance to chance PoP for part of the day Wed all
the way to the coast. Behind the trof axis plenty of low level
moisture will remain...but flow will become Wly and downsloping
commences off the higher terrain. This may dry out some of the
areas downstream of the mtns. Upwind of the mtns however...very
cold temps will have the prime snow growth zone in the same
region of the atmosphere where orographic lift will be
maximized. That will support widespread snow showers thru the
day...possibly heavy at times...and efficient accumulations due
to high ratio snow. It is possible some of the higher terrain
will pick up an additional 3 to 5 inches or more beyond what
they receive today.
A trailing S/WV trof looks to pass S of the forecast area and
out to sea Thu. But the pattern remains active...and fast moving
waves thru the Nrn stream will have the potential to phase with
the Srn stream and bring precip to the area. There are two
windows worth keeping an eye...one being Sat and another early
next week. At the moment the S/WV model guidance is keying on
for Sat is over the Pacific Ocean and some 24 to 36 hours from
moving over land observations. For now I see no reason to
deviate from a chance of snow near the coast.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Short Term...
LIFR/IFR in snow changing to rain MHT/PWM/RKD with a period of
freezing rain/sleet at these locations during the transition.
Mix also expected CON/AUG...with all snow HIE/LEB.
Precipitation ends this evening with slow improvement in
conditions overnight. VFR outside of the mountains on Wednesday
with westerly winds 20-30kts. Continuing SHSN at HIE on
Wednesday with IFR/MVFR restrictions.
Winds gradually diminish Wednesday night with VFR conditions
expected.
Long Term...Upper low pressure will cross the forecast area Wed
with areas of MVFR CIGs. Widespread SHSN expected...which will
bring local IFR conditions...most likely at LEB and HIE. In
addition Wly wind gusts near 30 kts possible Wed and Wed
evening. SHSN linger near HIE into Thu...with VFR conditions
expected elsewhere. Ocean low pressure will develop Sat...and at
this time looks like it will remain out to sea. There is a
chance this spreads some -SN back towards coastal
terminals...but confidence is low in that scenario.
&&
.MARINE...
Short Term... Low pressure will cross the Gulf of Maine with
winds briefing increasing to Gale force this afternoon as the
low moves through.
Long Term...Strong CAA Wed will allow a Wly gale to develop. The
bays should be more of a marginal gale...but outside the bays
may gust to near 45 kts Wed evening. Winds and seas will
gradually diminish into Thu...but SCA conditions will likely
linger into Thu night. Low pressure looks to develop in the Wrn
Atlantic to start the weekend...and may prolong SCA
conditions...especially seas.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 AM EST Wednesday for MEZ007>009-
012>014.
Winter Weather Advisory until 1 AM EST Wednesday for
MEZ018>022.
Winter Weather Advisory until 6 PM EST this evening for MEZ023-
024.
NH...Winter Storm Warning until 1 AM EST Wednesday for NHZ001>009.
Winter Weather Advisory until 1 AM EST Wednesday for
NHZ010>013-015.
Winter Weather Advisory until 6 PM EST this evening for NHZ014.
MARINE...Gale Warning until 1 AM EST Wednesday for ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...Arnott
SHORT TERM...
LONG TERM...
AVIATION...Arnott
MARINE...Hazardous weather outlook, Dec 12, 1:08 PM EST, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 108 PM EST Tue Dec 12 2017 MEZ018>022-NHZ010>013-015-131815- Interior York-Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- 108 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, New Hampshire, central New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winds behind a cold front on Wednesday could gust to 40 MPH. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ023-024-NHZ014-131815- Coastal York-Coastal Cumberland-Coastal Rockingham- 108 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winds behind a cold front on Wednesday could gust to 40 MPH. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-NHZ001>009-131815- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap- 108 PM EST Tue Dec 12 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST WEDNESDAY... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine, central New Hampshire and northern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winds behind a cold front on Wednesday could gust to 40 MPH. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ025>028-131815- Sagadahoc-Lincoln-Knox-Coastal Waldo- 108 PM EST Tue Dec 12 2017 This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This Afternoon and Tonight. Light snow changes to rain this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winds behind a cold front on Wednesday could gust to 40 MPH. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-131815- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 108 PM EST Tue Dec 12 2017 ...GALE WARNING IN EFFECT UNTIL 1 AM EST WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Dec 12, 1:35 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
135 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM SNOW 2 SSW PHIPPSBURG 43.79N 69.83W
12/12/2017 M1.2 INCH SAGADAHOC ME TRAINED SPOTTER
SNOW CHANGED TO FZRA
&&
EVENT NUMBER GYX1704596
CKLocal storm report, Dec 12, 1:38 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
138 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM SNOW MOUNT VERNON 44.50N 69.99W
12/12/2017 M2.5 INCH KENNEBEC ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1704597
CKLocal storm report, Dec 12, 1:39 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
139 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW GRAY NWS OFFICE 43.89N 70.26W
12/12/2017 M1.8 INCH CUMBERLAND ME NWS OFFICE
&&
EVENT NUMBER GYX1704598
CKLocal storm report, Dec 12, 2:05 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
205 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM SNOW ROCKLAND 44.10N 69.11W
12/12/2017 M1.5 INCH KNOX ME SOCIAL MEDIA
&&
EVENT NUMBER GYX1704599
CKLocal storm report, Dec 12, 2:06 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
206 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FREEZING RAIN GREENLAND 43.04N 70.83W
12/12/2017 E0.10 INCH ROCKINGHAM NH SOCIAL MEDIA
&&
EVENT NUMBER GYX1704600
CKLocal storm report, Dec 12, 2:16 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
216 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM SNOW PLYMOUTH 43.76N 71.69W
12/12/2017 M5.5 INCH GRAFTON NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1704601
EJSNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.